# SDR R61A20090041

- Difficulty date: July 8, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 6,028 hours, 4,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0298
- Condition: Unserviceable
- Location: L1 Door
- Part time: 3,255 hours, 2,599 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT AT DEPARTURE TIME, NOTICED THE EMERGENCY EVACUATION SLIDE FROM DOOR L1 UN-INFLATED AND COMPLETELY LAYING OUT.  MTX WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  A/C WAS GIVEN A PERMIT FOR A FERRY FLIGHT TO PIT.  PIT MTX REMOVED AND REPLACED THE EMERGENCY EVACUATION SLIDE PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
